Management of Bleeding Induced by Tyrosine Kinase Inhibitor in Radioiodine Refractory Thyroid Cancer

Dong Yeob Shin
2018 International Journal of Thyroidology  
Adverse events such as hemoptysis and gastrointestinal hemorrhage during tyrosine kinase inhibitor treatment are relatively rare, but the severity of the bleeding can be higher than other common adverse events. It is necessary to educate patients about its possibility so that they can be found early. In this case report of radioiodine refractory thyroid cancer patient, hemoptysis and gastrointestinal bleeding has occurred following lenvatinib administration. Drug interruption and dose
more » ... and dose modification and dose interruption were required in addition to management for bleeding itself. It is necessary to confirm the high risk of bleeding before the administration of tyrosine kinase inhibitors, and to appropriately control the follow-up interval and drug dosage accordingly.
doi:10.11106/ijt.2018.11.2.71 fatcat:qmdf2koj5zfrbdup3mdy3eaghu